# SDR AALA20150528017

- Difficulty date: May 28, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N176AA
- Make and model: Boeing 757223
- Aircraft serial: 32395
- Aircraft time: 43,409 hours, 12,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: P2010031302
- Condition: Broken
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT SEAT 17A IS BROKEN.  R & R SIGN IAW AMM 33-51-01.
